`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 6,Number 4,     October 2000

1

Regular solutions of the Vlasov-Poisson-Fokker-Planck system   Pages : 751 - 772

Kosuke Ono and Walter A. Strauss

 Abstract       Full Text      Related Articles

2

Minimal rates of entropy convergence for rank one systems   Pages : 773 - 796

Frank Blume

 Abstract       Full Text      Related Articles

3

A nonlinear wave equation with jumping nonlinearity   Pages : 797 - 802

Q-Heung Choi and Tacksun Jung

 Abstract       Full Text      Related Articles

4

A gradient flow approach for computing jump linear quadratic optimal feedback gains   Pages : 803 - 808

K.H. Wong,  C. Myburgh and L. Omari

 Abstract       Full Text      Related Articles

5

Structural stability of planar semi-homogeneous polynomial vector fields applications to critical points and to infinity   Pages : 809 - 828

Jaume Llibre,  Jesús S. Pérez del Río and J. Angel Rodríguez

 Abstract       Full Text      Related Articles

6

Inertial manifolds with delay for retarded semilinear parabolic equations   Pages : 829 - 840

A. V. Rezounenko

 Abstract       Full Text      Related Articles

7

Neuronal dynamics in time varying enviroments: Continuous and discrete time models   Pages : 841 - 860

S. Mohamad and K. Gopalsamy

 Abstract       Full Text      Related Articles

8

A topological degree approach to sublinear systems of second order differential equations   Pages : 861 - 874

Anna Capietto and Walter Dambrosio

 Abstract       Full Text      Related Articles

9

Stability and random attractors for a reaction-diffusion equation with multiplicative noise   Pages : 875 - 892

Tomás Caraballo,  José A. Langa and James C. Robinson

 Abstract       Full Text      Related Articles

10

The set of periods for a class of skew-products   Pages : 893 - 900

Jose S. Cánovas and Antonio Falcó

 Abstract       Full Text      Related Articles

11

Spectra of dimensions for Poincaré recurrences   Pages : 901 - 914

V. Afraimovich,  J. Schmeling,  Edgardo Ugalde and Jesús Urías

 Abstract       Full Text      Related Articles

12

Higher order mixing property of piecewise linear transformations   Pages : 915 - 934

Makoto Mori

 Abstract       Full Text      Related Articles

13

Solutions to the twisted cocycle equation over hyperbolic systems   Pages : 935 - 946

C.P. Walkden

 Abstract       Full Text      Related Articles

14

Stabilization of positive solutions for analytic gradient-like systems   Pages : 947 - 973

Peter Takáč

 Abstract       Full Text      Related Articles

15

Semiconcavity for optimal control problems with exit time   Pages : 975 - 997

Piermarco Cannarsa,  Cristina Pignotti and Carlo Sinestrari

 Abstract       Full Text      Related Articles